MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC CERTUS 140 2.45 GHZ ABLATION SYSTEM; MICROWAVE ABLATION SYSTEM AND ACCESSORIES

NEUWAVE MEDICAL, INC CERTUS 140 2.45 GHZ ABLATION SYSTEM; MICROWAVE ABLATION SYSTEM AND ACCESSORIES
Model Number CERTUS PR PROBE
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 05/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The probe was not returned to neuwave for evaluation.A review of the device lot history records indicated the probe met all specifications and passed all manufacturing tests.System logs were reviewed and indicate the reported temperature errors.No additional investigation is planned unless the probe is returned to neuwave.
 
Event or Problem Description
The physician was using a 20cm pr probe to perform an ablation.During the case, the physician indicated that several temperature errors occurred on the probe.The probe was retested and passed the tests.After the completion of the procedure, a burn was noticed on the patient's skin.No information was provided regarding the size, degree or required treatment of the skin burn.

Brand Name
CERTUS 140 2.45 GHZ ABLATION SYSTEM
Common Device Name
MICROWAVE ABLATION SYSTEM AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC
3529 anderson street
madison WI 53704
MDR Report Key6664709
Report Number3008769756-2017-00012
Device Sequence Number1882048
Product Code NEY
UDI-Device Identifier00853719006418
UDI-Public00853719006418
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/01/2019
Device Model NumberCERTUS PR PROBE
Device Catalogue NumberPR20
Device Lot NumberML17022619
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2017
Initial Report FDA Received Date06/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR